Title: Nonlinear growth effects of taxation
Subtitle: a semi-parametric approach using average marginal tax rates
Authors: Arin, Kerim Peren
Berlemann, Michael 
Koray, Faik
Kuhlenkasper, Torben
Language: eng
Keywords: Universitätsbibliographie;Evaluation 2013
Issue Date: 2013
Publisher: Wiley-Blackwell
Document Type: Article
Source: In: Journal of applied econometrics. - Chichester : Wiley-Blackwell, 1986- ; ZDB-ID: 633941-4 . - Bd. 28.2013, 5 (Aug.), Seite 883-899
Journal / Series / Working Paper (HSU): Journal of applied econometrics 
Volume: 28
Issue: 5 (Aug.)
Page Start: 883
Page End: 899
Publisher Place: Chichester
Organization Units (connected with the publication): VWL, insb. Politische Ökonomik und empirische Wirtschaftsforschung 
Publisher DOI: 10.1002/jae.2311
Appears in Collections:2013

Show full item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Sep 30, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.